# SDR USAA2014070300009

- Difficulty date: July 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 41,746 hours, 23,982 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 000
- Part serial: 000
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  RT ELEVATOR TOP SKIN HAS NUMEROUS AREAS OF TRAPPED WATER BETWEEN 0.5 INCHES & 2.0 INCHES IN DIAMETER & LOCATED BETWEEN 166.5 INCHES & 34 INCHES FROM THE INBD END & BETWEEN 20.5 INCHES & 9 INCHES FROM THE TE.  REMOVED WATER, REPAIRED & SEALED IAW AMM 55-20-00-200-006-A.
